# SDR CA091211006

- Difficulty date: December 11, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 15,330 hours
- Engine: Pwa PT6T3
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 205032817019
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom
- Component part number: 212030100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 300 HRS SCHEDULE INSP, 4 CRACKS WERE FOUND AROUND SCREW HOLES OF SUPPORT 205-032-817-019 IN THE TOOLBOOM LOWER AREA.
